# SDR GTIA2017052701948

- Difficulty date: May 27, 2017
- Submitted: May 31, 2017
- Operation: Air carrier
- Aircraft: N607NK
- Make and model: Airbus A320-232
- Aircraft serial: 4595
- Aircraft time: 25,050 hours, 11,602 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Odor
- Location: Recirculation
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

HAD A WET SOCK  ODOR AT APROXIMATELY 4,000FT AT THRUST IDLE FROM THE NR 1 PACK.  NR 1 PACK WAS SHUTDOWN AND THE ODOR WENT AWAY.  R & R BOTH RECIRCULATION FILTERS IAW AMM 21-21-41.  PERFORMED OPS CHECK. NO ODORS NOTED.
